# SDR V0XD201403080002

- Difficulty date: March 8, 2014
- Submitted: March 8, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS OMNIDIRECTIONAL ANTENNA MOUNTING CHANNEL CORRODED.  R & R CORRODED OMNIDIRECTIONAL ANTENNA MOUNTING CHANNEL IAW CRJ 700 AMM 34-43-07, CRJ 700 SRM 51-21-11, 51-25-16, 51-40-11, 51-42-06 & 51-42-21.
